MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. LESIONHUNTER(TM) ROTATABLE NITINOL COLD SNARE

MICRO-TECH(NANJING) CO.,LTD. LESIONHUNTER(TM) ROTATABLE NITINOL COLD SNARE
Catalog Number CS2-21523231
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The products released for distribution were found to have met all specifications prior to shipment and found no abnormalities that would contribute to this issue.However, the incident investigation is ongoing.A follow-up report will be filed following the completion of the incident investigation.
 
Event or Problem Description
On january 3, 2025.Micro-tech received 2 reports regarding cold snare of micro-tech(nanjing) co., ltd.Medwatch report #: mw5163519.This is the second report.It was reported that "device broke while using during a procedure- second device of the same lot number was deployed and also broke in the same fashion.Both devices were the lesion hunter ref number: cs2-21523231, lot number: m240417302.Reference report: mw 5163518.".
 
Additional Manufacturer Narrative
This is the second report.Another mfr report#: 3004837686-2025-00001.1.Incident description: device broke while using during a procedure - second device of the same lot number was deployed and also broke in the same fashion.2.External investigation: on (b)(6) 2025, micro-tech has communicated with the customer to see if there is any other clinical usage information.On (b)(6) 2025, the customer replied that there were no pictures or videos available, polyp was small, and both times, the wire became completely detached from the catheter.At the same time, micro-tech will conduct internal investigation and analysis.3.Internal investigations: according to customer complaint feedback information, combined with historical customer complaint and product structure, we investigate the intended use, raw materials, production process, instructions for use and storage, and the specific investigation information is as follows: 3.1 intended use: the cold snare is indicated for use endoscopically for the removal of diminutive polyps, sessile polyps, pedunculated polyps and tissue from within the gastrointestinal tract.Analysis: the description of intended use is clear and clear, and there will be no ambiguity in "removing small polyps, non-stultiform polyps, and stultiform polyps and tissues from gastrointestinal tract".According to statistics, this type of complaint of occurrence is very low, so we can be sure that the intended use of cold snare can meet clinical requirements.3.2 raw material: raw materials: cold snare consists of loop, outer tube, mandrel, slider, etc.Raw materials shall be put into storage after their materials, appearance and dimension are qualified.If riveting tooling fails, it will result in poor batch size.This process is completed by the supplier.Iqc will randomly draw the raw materials at the time of incoming materials.After inquiry, the batch number of original materials of loop corresponding to this batch are 20240507j22-i001 and 20240204j05-i011.This batches of tensile force test is ok.3.3 production process: according to the batch number provided by the customer, we checked dhr and found that the batch number of this batch of finished products corresponded to 1 batch of snare assembly.The production process: the first and last inspection of riveting tension, ipqc inspection, finished inspection and delivery inspection were all qualified.Therefore, the failure of riveting tooling caused by unqualified tension caused by snare falling off was excluded.3.4 instructions for use: 3.4.1.Retract the handle of the snare and confirm that the snare loop is fully retracted into the catheter prior to inserting the catheter into the endoscope.3.4.2.Slowly advance the catheter through the endoscope channel until the tip appears in the endoscopic view and the lesion is clearly identified and targeted.3.4.3.Operate the handle to extend the snare loop and gently snare the target tissue.Note: the snare loop can be rotated if desired by holding the outer sheath assembly and rotating the handle.3.4.4.Confirm appropriate tissue is captured and proceed to resect by gently pulling the slider.3.4.5.Repeat steps 3&4.Retract the snare prior to removing the instrument from the endoscope.Analysis: the instruction manual clarifies the method of use: " operate the handle to extend the snare loop and gently snare the target tissue ".The description is clear and clear, and there will be no ambiguity, so we can confirm this customer complaint it has nothing to do with the method of use described in the manual.3.5 storage: we have specific requirements for the storage of cold snare products: the product should be stored in a cool, dry, clean, well-ventilated, non-corrosive gas environment.Do not expose the package to organic solvent, ionizing radiation or ultraviolet radiation.Analysis: the validity period of the cold snare was confirmed in detail in the design and development stage, and the cold snare was confirmed to be safe and effective in the validity period.More detailed storage conditions are also detailed in the manual.Therefore, we can confirm that this cold snare customer complaint has nothing to do with storage.Conclusion: after checking the intended use, raw materials, production process, instructions for use and storage of the cold snare, they all meet the standard requirements, and no bad samples have been received, and no more relevant information can be further analyzed.Therefore, the root cause of the cold snare fracture has not been found.We will continue to pay attention to it.

Brand Name
LESIONHUNTER(TM) ROTATABLE NITINOL COLD SNARE
Common Device Name
COLD SNARE
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key21166452
Report Number3004837686-2025-00002
Device Sequence Number14521244
Product Code GAE
UDI-Device Identifier06932503550062
UDI-Public(01)06932503550062(17)290416(10)M240417302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS2-21523231
Device Lot NumberM240417302
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown